Ecuación de la superficie de Kummer
Extracta Mathematicae (1988)
- Volume: 3, Issue: 3, page 80-82
- ISSN: 0213-8743
Access Full Article
topHow to cite
topHerrera Muro, José María. "Ecuación de la superficie de Kummer." Extracta Mathematicae 3.3 (1988): 80-82. <http://eudml.org/doc/38248>.
@article{HerreraMuro1988,
author = {Herrera Muro, José María},
journal = {Extracta Mathematicae},
keywords = {Geometría algebraica; Superficies Riemann; Jacobianos},
language = {spa},
number = {3},
pages = {80-82},
title = {Ecuación de la superficie de Kummer},
url = {http://eudml.org/doc/38248},
volume = {3},
year = {1988},
}
TY - JOUR
AU - Herrera Muro, José María
TI - Ecuación de la superficie de Kummer
JO - Extracta Mathematicae
PY - 1988
VL - 3
IS - 3
SP - 80
EP - 82
LA - spa
KW - Geometría algebraica; Superficies Riemann; Jacobianos
UR - http://eudml.org/doc/38248
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.